# SDR IPXA11569222

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, CORROSION ON INBD FLANGE OF SEAT TRACK AT BS 1320, RBL 45 FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SECTION OF TRACK FROM AND REPAIRED IAW SRM 53-00-52-2R5.
